# SDR IPXA2016090107730

- Difficulty date: August 17, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 27,610 hours, 18,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N85112
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, AFT CARGO PIT, FORWARD DOOR CUTOUT FRAME GOUGED LOWER SIDE ALONG EDGE OF FRAME.  COMPLIED WITH EO B757-5310-61718-A AND REO-G20206, REV A.
